# SDR C2XA02CL220

- Difficulty date: November 3, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7455501
- Part serial: 0290
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3024 THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL LEVER.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
